Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a Nurse Practitioner (N.P.) concerning a patient who was vaccinated with a dose of Gardasil. Subsequently the patient developed genital warts. The outcome of the patient was unknown. The NP reported that two other patients developed genital warts after receiving the Gardasil. She verbalized concern that she seen three episodes of genital warts developing soon after Gardasil. She believed the patient''s immune systems can not handle the viral load. Additional information has been requested. 07/06/07 This is in follow-up to report(s) previously submitted on 5/14/2007. In follow up it was indicated that on 09-FEB-2007 patient was seen at planned parenthood clinic and advised she had visible Candyloma (as previous history). She was treated x2 with TCA 80% on 10-MAR-2007 and on 24-MAY-2007. The outcome was unknown for the events at the time of this report. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166